# SDR SIMA20131016002

- Difficulty date: October 16, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 7,942 hours, 5,117 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 840534
- Part serial: F66131
- Condition: Inoperative
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR HANDLE OUT WARNING LIGHT ILLUMINATED.  REMOVED AND REPLACED PAX DOOR PROXIMITY SENSOR IAW AMM 52-70-04. OPS CHECKED IAW AMM 52-11-00. OPS CHECKED GOOD. MEL RESTORED. PERFORMED ADJUSTMENT OF OUTER HANDLE ASSEMBLY IAW AMM 52-11-03. OPS CHECKED IAW AMM 52-11-00. NO DEFECTS NOTED. OPS CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
